Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I have been taking this drug for 14 year and is discontinued here in bc canada. i have coverage but i cant find it here. i think they sell them online but how can get them here where they are covered? if you have any pharmacies in canada that sell them please give me their phone numbers so i can call them.
Does anyone remember the name of the lady in her 80's who posted about an experimental medicine she is taking and getting outstanding results ? Also what is the name of that medicine ? It starts with a T.
I am wondering if some you could tell me what you have done/or are doing to prolong the effect of your medication. Also, is anyone using some kind of a pump? Sorry, I don't know what it is called. It is supposed to deliver the medication more evenly.
So recently my toes especially on my most affected side insist on fidgeting all the time. It has gotten so bad the skin is badly irritated. Plz tell me I'm not alone on this. I feel so weird but it hurts so bad
I've tried a couple of apps but don't especially want to keep the phone with me all the time. I get up at different times in the morning so I have to figure out my schedule each day, which wasn't easy with the apps. Writing it down helps a lot but I still find myself forgetting several times a week.
Thanks to those of you who answered my question regarding medical marijuana.; however, the answers addressed sleeping issues. My issue is movement, specifically, freezing episodes which occur many times each day. Sinemet affords me only about 30 - 45 minutes of relief followed by 2 hours of extremely slow movements, if I'm able to move my left leg at all.
MyParkinsonsTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyParkinsonsTeam should be construed as medical and/or health advice.